# SDR HNAA2014032100101

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 46,769 hours, 55,655 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700940
- Part serial: 014580
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO AIR DATA COMPUTER FAILURE ALONG WITH YAW DAMPER FAILED, TAKEOFF WARNING HORN SOUNDING.  F/O HSI SELECTED AND NR 2 Y/D.  COULD NOT DUPLICATE. CREW REPORTED HSI SELECTED TO RT SIDE. R & R NR 2 DADC IAW MM 34-12-01. OPS CHECKED GOOD.
